# SDR ASAA9680277

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Light
- Part number: D29985107
- Condition: Failed Test
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE L2 DOOR EMERGENCY EVACUATION SLIDE EMERGENCY LIGHT FAILED TEST.  REPLACED THE L2 DOOR EMERGENCY EVACUATION SLIDE.  (M)
